MAUDE Adverse Event Report: UVISION 360, INC. LUMINELLE DTX SYSTEM; CYSTOSCOPE

UVISION 360, INC. LUMINELLE DTX SYSTEM; CYSTOSCOPE
Model Number 20030
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of the time of this submission, uvision has not yet received the system for a full investigation.Since this event was reported by the same facility as previous complaint, which was attributed to the use of incompatible isntruments with teh device, based on the timing of this report, it is believed that the root cause is the same.Once the device is received, uvision will perform an investigation and if a new root cause is identified or if any additional information is provided by the user facility, then a supplemental report will be submitted.A notification was sent to all customers as a reminder of the possible damage that can occur when using incompatible instruments.
 
Event or Problem Description
The customer reported that they noticed the blue casing of the scope is starting to tear.They reported the scope had only been used in two cases.The customer provided photos of the physical damage to the scope stick.There were no reports of patient harm.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
CYSTOSCOPE
Manufacturer (Section D)
UVISION 360, INC.
158 wind chime ct
ste. 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL, INC.
90 weathers st
youngsville NC 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct
ste. 201
raleigh, NC 27615
8888559360
MDR Report Key17552750
Report Number3014834623-2023-00013
Device Sequence Number15124333
Product Code FAJ
UDI-Device Identifier00853277008046
UDI-Public(01)00853277008046(11)211118
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20030
Device Catalogue NumberLUMDTX-A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight68 KG